Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking diltiazem, have frequent bleeding with stools, gurgling in stomach, frozen feet, enervation, occasional pains in hand. Cause?

I was diagnosed with an anal fissure by a doctor (colon specialist) and was prescribed diltiazem to use. It has helped to stop the bleeding but every so often, I ll notice blood in the water and on the TP. Typically, the blood is bright red. Today, I had the blood again in addition to a constant gurgling in my stomach and my feet are completely freezing despite putting on socks. I also feel cold when my son tells me he is not. I don t have a lot of energy despite taking a 5 hour, but this could just be from lack of sleep. The colon doctor said he didn t think I had cancer but wanted to do a colonoscopy just in case but I don t have insurance and have been unable to follow through with getting the colonoscopy done. However, after the cold feet I am deeply concerned. I should probably also mention that for a few months, I keep getting weird slight pain in my left hand and arm that comes and goes. What is going on? Thanks for your time!
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
in my opinion you should get a colonoscopy done to rule out other disease of colon
if its normal try stool softene along with local application of pain reducers

if no response surgery will help. you need to take high fiber diet and plenty of water let god heal you fast
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor